# SDR ASAA0580249

- Difficulty date: May 9, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936688503
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND RIGHT OVERWING FLOORBOARD AT STATION 807 IS DELAMINATED.  REMOVED AND REPLACED FLOORBOARD.  (M)
